×

zbMATH — the first resource for mathematics

Reduction d’un système microdifferentiel aux points generiques. I. (French) Zbl 0484.58031

MSC:
58J99 Partial differential equations on manifolds; differential operators
58J15 Relations of PDEs on manifolds with hyperfunctions
32Q99 Complex manifolds
58J40 Pseudodifferential and Fourier integral operators on manifolds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] B. Malgrange : L’involutivité des caractéristiques des systèmes différentiels et microdifférentiels , Séminaire Bourbaki 1977/78, n^\circ 522. · Zbl 0423.46033
[2] B. Malgrange : Sur la réduction formelle des équations différentielles à singularités irrégulières , Notes Multigraphiées , Grenoble, (1979).
[3] P. Robba : Lemmes de Hensel Pour des opérateurs différentiels , L’Enseignement mathématique, + .26 fasc. 3-4 (1980), p. 279-311. · Zbl 0466.12014
[4] M. Sato , T. Kawai et M. Kashiwara : Microfunctions and pseudo differential equations , Lecture Notes in Math., n^\circ 287 (1973), pp. 264-529, Springer. · Zbl 0277.46039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.